# SDR CA031006009

- Difficulty date: October 3, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Boeing 757256
- Engine: Rroyce RB211535E437
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: ETPU10002C
- Part serial: BX32528
- Condition: Will Not Test
- Location: Tpu
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

(CAN)   LT ENGINE FLAMED OUT ON WHILE TAXIING IN. EICAS MSG 'LT ENG LP PUMP'.  TROUBLESHOOT PER FIM 75-32-00 BITE CODE 90 ON THE TRANSIENT PRESSURE UNIT LED TO ITS REPLACEMENT. DURING ENGINE RUN N3 WAS NOTED TO BE ON LOWER END OF LIMIT PER MM71-00-00 FIG.517A. FUEL FLOW GOVERNOR REPLACED.
